Journal of Logic, Language and Information

, Volume 9, Issue 1, pp 125–128

Nonmonotonic Reasoning, Grigoris Antoniou

  • Wiebe van der Hoek
Article

DOI: 10.1023/A:1008390304568

Cite this article as:
van der Hoek, W. Journal of Logic, Language and Information (2000) 9: 125. doi:10.1023/A:1008390304568
  • 67 Downloads

Copyright information

© Kluwer Academic Publishers 2000

Authors and Affiliations

  • Wiebe van der Hoek
    • 1
  1. 1.Computer ScienceUtrecht UniversityUtrechtThe Netherlands